# SDR AALA201807319001

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 23,547 hours, 17,484 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Stuck
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT SIDE EMERGENCY DOOR WINDOW SHADE STUCK. RESET WINDOW SHADE ON LEFT EMERGENCY MIDDLE DOOR PER AMM 25-20-01.
